# SDR ASOA20130215079V

- Difficulty date: February 16, 2013
- Submitted: February 16, 2013
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 30,595 hours, 23,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, SERVICE DOOR CENTER SILL CORRODED.  MX R & R SERVICE DOOR SILL IAW SRM 51-40-02.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
